# SDR CALA2023052201594

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 64,918 hours, 28,620 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP WAS REPORTED MISSING DURING PILOT WALKAROUND. FOUND FUEL CAP INSTALLED BUT FUEL LANYARD BROKEN. REMOVED AND REPLACED FUEL CAP LANYARD WITH A NEW UNIT. OPS GOOD.
